# SDR FDEA200906182147

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 271N61442
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEEL BEAM STIFFENER BRACKET FOUND CORRODED AT STA 967, LBL 8.    EVALUATE AND REPAIR. CORRODED LT KEELBEAM STIFFENER BRACKET AT STA 967, LBL 8 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 96.  STIFFENER BRACKET FABRICATED IAW PL 2171N6144 SHT. 2 OF 5 AND MFG DIMENSIONAL DWG SHT 1.  PART MARKED IDENTIFIED AS FX 271N6144-2 IAW GMM 7-0-1001.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
